Efexor Weight Gain

Were you looking for information about Effexor and Weight Gain? Efexor weight gain is a common misspelling of effexor and weight gain.
While some side effects may develop with the use of Effexor® (venlafaxine hydrochloride), weight gain is a fairly infrequent problem. There are some things you can do to help with any weight gain that may occur during treatment with Effexor. Some suggestions include limiting your alcohol intake; participating in regular physical activity for at least 30 minutes a day on most days of the week; and eating a heart-healthy diet with lots of fruits, vegetables, grains, and fat-free or low-fat milk. You should also talk with your healthcare provider if you notice weight gain while taking Effexor.
(Click Effexor and Weight Gain for the full eMedTV article on this topic. This article provides more details on how often weight gain occurs in people taking Effexor, as well as foods that should be part of a heart-healthy diet -- and also links to a BMI calculator that you can use to see if your weight is within a healthy range.)
Healthy Pet, Healthy You
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.